# SDR ASAA2016050116582

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 270 hours, 90 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989085
- Part serial: 26395
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 314 hours, 105 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

M/C RECALL, CONT CABIN ZONE TEMP LIGHT ILLUMINATES ON CRUISE. EXTINGUISHES ON RESET. ACFT GROUNDED.  FOUND MASTER CAUTION RECALL WILL NOT WILL NOT RECALL ZONE TEMP. FAULT NO LONGER PRESENT.  CLEANED ALL 3 CABIN TEMP SENSORS FILTERS IAW MM 21-61-06-100-801.  ACCOMPLISHED PACK FLOW TEMP CONTROLLER BITE TEST LT CONTROLLER SHOWS NO FAULTS.  RT CONTROLLER SHOWS FAULT CODE 21-51266 & 21-51267 RT TEMP CONTROL VALVE, 141 BOTH FAULTS FOR THIS VALVE. REF FIM 21-62, TASK 830 AND MM 21-61-00-740-801-002. REPLACED RT TEMP CONTROL VALVE REF MM 21-51-10.  OPS CHECK GOOD.
